# SDR ASAA2022040637919

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,778 hours, 7,816 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 23784
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 1,015 hours, 300 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. EXTINGUISHES W/ MASTER CAUTION RESET. GROUNDED - YES. VERIFIED CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-900 AMM 21-61-00. FOUND FLT DECK TRIM VALVE FAULT DURING BITE TEST. REMOVED AND REPLACED CONTROL COMPARTMENT ZONE TEMP CONTROL TRIM AR MODULATING VALVE REF AMM 21-61-21. OPS CHK GOOD.
